Pacific Journal of Mathematics

Norms of derivations of ${\cal L}({\germ X})$.

B. E. Johnson

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 465-469.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970058

Mathematical Reviews number (MathSciNet)
MR0306966

Zentralblatt MATH identifier
0221.46061

Subjects
Primary: 47B47: Commutators, derivations, elementary operators, etc.

Citation

Johnson, B. E. Norms of derivations of ${\cal L}({\germ X})$. Pacific J. Math. 38 (1971), no. 2, 465--469. https://projecteuclid.org/euclid.pjm/1102970058


Export citation

References

  • [1] J. G. Stampfli, On the norm of a derivation, Pacific J. Math., 33 (1970), 737-747.